# SDR ASAA2015122014361

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 52,554 hours, 23,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048701
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO R-1 DOOR HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED. REF WDM 33-51-21-2, FOUND LIGHT ASSY L1186 BROKEN. REMOVED, REPLACED, AND TESTED L1186 EMERGENCY LIGHT EXIT LOCATOR SIGN IAW AMM 33-51-01-960-802.  OPS NORMAL.
